# SDR FDEA201101200303

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53988524203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FR 85 , APPROX 15 INCHES INBD OF STR16 RT, HORIZONTAL CROSSBEAM HAS EXFOLIATION CORROSION ON LOWER FLANGE REMOVED CORROSION FROM CROSSBEAM AT FR 85 INBD OF STR 16R AND CHECKED LIMITS IAW SRM 53-19-47 AND SRM 53-10-00, FIG 105 . REMOVED CROSSBEAM AND REPLACED WITH FABRICATED CROSS BEAM IAW SRM 53-19-47 AND SRM 51-72-10 P1-3.
